# SDR CALA2024062400086

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653FAL
- Aircraft time: 35,140 hours, 12,461 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12002
- Part serial: 285A1200F04
- Condition: Faulted
- Location: Te Flap Sys
- Part time: 35,124 hours, 12,454 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP POSITION INDICATOR HAS NEEDLES SPLIT FLAPS INDICATED 10 FOR 2 MINS THEN INDICATED FLAP ASYMMETRY. L F LAP 7 DEGREES R FLAP 10 LP LOCKED DUE TO CREW DECLARING EMERGENCY UNLOCK, ACFT OOS. R&R FSEU OPS CHECK GOOD REF AMM 27-51-01-400-801. CYCLED LE & TE MULTIPLE TIMES AND NO SPLIT INDICATION OBSERVED.  WIRING CHECKS, ALL CHECK OK. FAULT CLEARED
